# SDR AALA2009010300148

- Difficulty date: January 3, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- Aircraft time: 69,568 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Misaligned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

OKC INFLIGHT - AT LANDING GEAR RETRACTION CREW REPORTED SEVERE VIBRATION FROM NOSE GEAR AREA.  VIBRATION GOT WORSE AS AIRSPEED INCREASED.  CYCLED GEAR DOWN AND VIBRATION WENT AWAY BUT CAME BACK WHEN GEAR RETRACTED.  ALL GEAR INDICATIONS NORMAL AT ALL TIMES.  RETURNED TO OKC AND LANDED WITHOUT INCIDENT.  RELATCHED NOSE GEAR AREA AND VERIFIED LOCK ENGAGED.  FOUND LEFT NOSE TIRE WORN.  REPLACED WHEEL ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
